Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took Tramadol and having migraine. Still have poor vision, thumping head and vomiting. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Hi There,

My brother took a Tramadol 2 hours ago as he is suffering from a migraine. He still has poor vision, thumping head and vomiting. Is he able to take any other medication..?? example mersyndol?

Thanking You
Posted Wed, 9 Oct 2013 in Headache and Migraines
Answered by Dr. Prasad 9 minutes later
Brief Answer:
He can take other medicines...

Detailed Answer:

Yes, he can take other medicines but not mersyndol. Mersyndol and other opioid medication can produce synergestic effects. He might end up vomiting more as opioid can induce vomiting.

In such cases, I suggest my patients to try anti vomiting pills such as domperidone along with sumatriptan 10mg. This combination is highly effective in treating acute migraine headache. I am not sure if the above drugs are available over the counter in your locality. You can check with your pharmacist.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor